About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 175479, 8 pages
http://dx.doi.org/10.1155/2013/175479
Research Article

On the Existence and Stability of Periodic Solutions for a Nonlinear Neutral Functional Differential Equation

1School of Mathematics and Information Sciences, Guangzhou University, Guangzhou 510006, China
2School of Mathematics and Computer Sciences, Yichun University, Yichun 336000, China
3Key Laboratory of Mathematics and Interdisciplinary Science of Guangdong Higher Education Institutes, Guangzhou University, Guangzhou 510006, China

Received 31 January 2013; Accepted 1 March 2013

Academic Editor: Chuangxia Huang

Copyright © 2013 Yueding Yuan and Zhiming Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Yu Zhang, Xue Yang, and Yong Li, “Affine-Periodic Solutions for Dissipative Systems,” Abstract and Applied Analysis, vol. 2013, pp. 1–4, 2013. View at Publisher ยท View at Google Scholar